# SDR CA020726009

- Difficulty date: July 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 4,745 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 704A34130052
- Condition: Broken
- Location: Power Lever
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT MAKES NORMAL LDG AT FIRE BASE CAMP IN PELICAN NARROWS, SASK. PILOT PULLS / RETARDS THROTTLE LEVER & HEARS CLUNK. THROTTLE LEVER IS VERY LOOSE & ENGINE DOES NOT SHUTDOWN, IDLES AT 55 PERCENT NG. THROTTLE LEVER IS UNRESPONSIVE TO ANY POSITIIONS . PILOT RETARDS FUEL SHUT OFF LEVER & SHUTS DOWN ENGINE.UPON INVEST. THEY NOTICE FCU BALL CABLE INNER PORTION AT THREADED ENDS IS SHEARED OFF. ENGINEER ARRIVES & DETERMINES THAT AREA WHERE CABLE BROKE HAS BEEN 75 PERCENT CRACKED FOR WHILE DUE TO STRESS AT UPPER HOLE OF LEVER. MWC  "CAUTIONS" THAT UPPER HOLE BE USED. MWC 760000502282 FIG.2. LOWER HOLE TESTED W/O STRESS & WERE ABLE TO RIG F.C.U. SAME.
